Redness around where remicade was administered

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jas_01
Regular Member


Date Joined Aug 2006
Total Posts : 42
   Posted 8/17/2008 5:38 AM (GMT -7)   
Hey all, I was just wondering whether I could tap into your knowledge!
 
I've been having 500mg of remicade for years with no problems, however this time, it was administered in the crook of my arm as always and now I have a very sore red patch. this has never happened before, is it something I should worry about?
 
Thanks in advance
 
Jas xxx :-)
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 9:35 AM (GMT -7)
There are a total of 2,735,875 posts in 301,335 threads.
View Active Threads


Who's Online
This forum has 151440 registered members. Please welcome our newest member, Ian88.
242 Guest(s), 13 Registered Member(s) are currently online.  Details
ResilienceR, PeteZa, Wings of Eagles, Rebel_runner, Ian88, Christine1946, Michael_T, Girlie, BillyBob@388, Derwood, pmm73, nostress, quincy


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer